# SDR 04FDEA00208

- Difficulty date: January 23, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME IS DENTED AT BS 1070 BETWEEN STRINGER 25 RT AND 27 RT.  REPAIRED AFT CARGO BAY FRAME AT BS 1070  STR 25-27R  IAW FED EX E.A. 7-5310-55218.
